# SDR UALA2011101905652

- Difficulty date: October 18, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 54,521 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT GALLEY FROM SEAT 43 UP TO ROW SEAT 53 INOPERATIVE.  REMOVED WATER UNDER MAT.
